product
Advil Ibuprofen Tablets 200 mg Pain Reliever / Fever Reducer (50 Coated Tablets) ()
brand
Advil
manufactured by
Wyeth Consumer Healthcare
allergens
ingredients color
key
• controversial • avoid • non-controversial
members, please sign in to view which ingredients are on your
personalized "avoid" list.
things to know
Low in calories per serving
Does not contain any fiber
Low in cholesterol per serving
Low in Saturated Fat per serving
This product contains multiple controversial ingredients
warnings
Consult doctor before use if you are taking anti-coagulants (blood thinner medication)
If you consume 3 or more alcoholic drinks every day, consult your doctor about this product.
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Discontinue use and consult doctor if redness or swelling is present in the painful area.
Ibuprophen may cause stomach bleeding.
Consult Doctor before use if you have ulcers.
Consult Doctor before use if you are over 65 years of age.
Ibuprofen may cause a severe allergic reaction which may include hives, asthma (wheezing), facial swelling, shock.
Discontinue use and consult doctor if an allergic reaction occurs.
Discontinue use and consult doctor if pain gets worse or lasts more than 10 days.
nutrition facts
Serving Size: 1 tablet
Servings Per Container: 50
amount per serving:
calories from fat: 0
total calories per container: 0
total calories from fat: 0
% daily value* (DV)
recommended (DV)
total fat 0g
0%
65g
trans fat 0g
0%
300mg
sodium: 0mg
0%
2,400mg
potassium 0mg
0%
3,500mg
total carbohydrate 0g
0%
300g
sugars: 0g
protein 0g

0
points
Weight Watchers Winning Points® Value* = 0
Weight Watchers PointsPlus® Value* = 0

 

*Weight Watchers® and Points® are registered trademarks of Weight Watchers International, Inc. The number of Points provided here were calculated by Food Facts, Inc. based on published Weight Watchers International, Inc. information and do not imply sponsorship or endorsement of such number of Points, Food Facts, Inc., or the above product by Weight Watchers International, Inc.